Intégrales itérées
Publications du Département de mathématiques (Lyon), Volume 13 (1976) no. 3, p. 1-12
@article{PDML_1976__13_3_1_0,
     author = {Lehmann, Daniel},
     title = {Int\'egrales it\'er\'ees},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {13},
     number = {3},
     year = {1976},
     pages = {1-12},
     zbl = {0383.55003},
     mrnumber = {478198},
     language = {fr},
     url = {http://www.numdam.org/item/PDML_1976__13_3_1_0}
}
Lehmann, D. Intégrales itérées. Publications du Département de mathématiques (Lyon), Volume 13 (1976) no. 3, pp. 1-12. http://www.numdam.org/item/PDML_1976__13_3_1_0/

[1] J.L. Koszul - Lectures on Differential Geometry. (Tata Institute - Bombay - 1960).

[2] K.T. Chen - Algebra of iterated path integrals and fundamental groups. (Trans. Amer. Math. Soc. 156 (1971) p. 359). | MR 275312 | Zbl 0217.47705

[3] Jacobson - Lie algebras.

[4] D. Sullivan - Infinitesmal computations in Topology (à paraître). | Numdam | Zbl 0374.57002

[5] S. Halperin et J. Stasheff - Obstructions to homotopy equivalence (à paraître). | Zbl 0408.55009